# SDR SWAA2022071826880

- Difficulty date: July 8, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 27,602 hours, 12,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWERED BY M2335 DO NOT ILLUMINATE. / [01] REMOVED DADO PANEL (AIR GRILLE) # 11 L/H AT BS 500C+ 7 WL 213 LBL 67 TO F.O.M PER AMM 21-23-03-000-801;[02] REMOVED DADO PANEL (AIR GRILLE) # 32 R/H AT BS 727C+ 13 WL 213 RBL 68 TO F.O.M PER AMM 21-23-03-000-801;[03] REMOVED AND REPLACED BATTERY PACK AS PER AMM 33-51-06-960-805.;[04] PERFORMED TEST OF BATTERY PACK M2335 PER AMM 33-51-06-960-805 STEP 4.E. (6); NO DEFECTS NOTED.;[05] VERIFIED ACTION #4;[06] VERIFIED CORRECTIVE ACTION #3;[07] OK TO INSTALL STEP 1 AND 2;[08] OK TO INSTALL GIVEN;[09] CARD IS COMPLETE; ACCESS; INSTALL TEST AND INSTALLATION; PANEL CLOSES; DONE AS PER REFERENCES LISTED IN CORRECTIVE ACTIONS 1; 2; 3; AND 4.;[10] RETURN AIR GRILLE'S WERE REMOVED AS PER AMM 21-23-03-000-801 AND REINSTALLED AS PER AMM 21-23-03-400-802.;[11] REFERENCES FOR AIR GRILLE REMOVAL AND INSTALL HAVE BEEN ATTACHED TO THIS CARD.;[12] CERTIFY ALL WORK WAS DONE AS PER ATTACHED REFERENCES;[13] VERIFIED CORRECTIVE ACTION ITEMS 9-12
